MAUDE Adverse Event Report: EXACTECH, INC. LOGIC INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. LOGIC INSERT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-012-44-4009
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6), 2017.They had an arthroscopy and partial synovectomy on (b)(6), 2022.On (b)(6), 2023 they underwent right knee revision surgery, approximately 6 years 1 month after their primary implantation.On (b)(6), 2022 op report: a chlysis of the patellofemoral joint was performed to free up from the patellar entrapment.Scar tissue was removed suprapatellar, medial and lateral gutters and peripatellar.The patient had minimal debris synovitis, which was debrided.On (b)(6), 2023 op report postoperative diagnosis: infection and inflammatory reaction due to internal orthopedic device.Clear fluid was encountered; there was no purulence.Surgeon noted significant scar tissue in both the medial and lateral gutters.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Pending investigation.
 
Additional Manufacturer Narrative
H10.Additional/updated information- b3, b7, d1, d4 catalog #, sn, expiry date, udi, d6b, g4 510k, h4, h6 health effect - clinical code, medical device problem code, h7, h9.H6.Investigation results-the tibial insert with sn (b)(6) was confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s condition/infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Event or Problem Description
Explant date: total right knee revision to competitor's devices on (b)(6) 2023.

Brand Name
LOGIC INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
michael crader
3523782617
MDR Report Key17357575
Report Number1038671-2023-01707
Device Sequence Number12393080
Product Code JWH
UDI-Device Identifier10885862173638
UDI-Public10885862173638
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/10/2024
Device Catalogue Number02-012-44-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/10/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale